EconPapers    
Economics at your fingertips  
 

Expansive Mappings and Their Applications in Modular Space

A. Azizi, R. Moradi and A. Razani

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

Some fixed point theorems for ρ -expansive mappings in modular spaces are presented. As an application, two nonlinear integral equations are considered and the existence of their solutions is proved.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/580508.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/580508.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:580508

DOI: 10.1155/2014/580508

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:580508